Free Access
Issue
ESAIM: COCV
Volume 18, Number 4, October-December 2012
Page(s) 1073 - 1096
DOI https://doi.org/10.1051/cocv/2011204
Published online 16 January 2012
  1. F. Antonelli, Backward-forward stochastic differential equations. Ann. Appl. Prob. 3 (1993) 777–793. [CrossRef] [EDP Sciences] [MathSciNet]
  2. F. Antonelli, E. Baruccib and M.E. Mancinoc, Asset pricing with a forward-backward stochastic differential utility. Econ. Lett. 72 (2001) 151–157. [CrossRef]
  3. R. Buckdahn and Y. Hu, Hedging contingent claims for a large investor in an incomplete market. Adv. Appl. Prob. 30 (1998) 239–255. [CrossRef]
  4. L. Chen and Z. Wu, Maximum principle for stochastic optimal control problem of forward-backward system with delay, in Proc. Joint 48th IEEE CDC and 28th CCC, Shanghai, P.R. China (2009) 2899–2904.
  5. L. Chen and Z. Wu, Maximum principle for the stochastic optimal control problem with delay and application. Automatica 46 (2010) 1074–1080. [CrossRef] [MathSciNet]
  6. L. Chen and Z. Wu, A type of generalized forward-backward stochastic differential equations and applications. Chin. Ann. Math. Ser. B 32 (2011) 279–292. [CrossRef] [MathSciNet]
  7. D. Cucoo and J. Cvitanic, Optimal consumption choices for a ‘large’ investor. J. Econ. Dyn. Control 22 (1998) 401–436. [CrossRef]
  8. J. Cvitanic and J. Ma, Hedging options for a large investor and forward-backward SDE’s. Ann. Appl. Prob. 6 (1996) 370–398. [CrossRef]
  9. J. Cvitanic, X.H. Wan and J.F. Zhang, Optimal contracts in continuous-time models. J. Appl. Math. Stoch. Anal. 2006 (2006), Article ID 95203 1–27.
  10. N. El Karoui, S.G. Peng and M.C. Quenez, Backward stochastic differential equations in finance. Math. Finance 7 (1997) 1–71. [CrossRef] [MathSciNet]
  11. Y. Hu and S.G. Peng, Solution of forward-backward stochastic differential equations. Prob. Theory Relat. Fields 103 (1995) 273–283. [CrossRef] [MathSciNet]
  12. V.B. Kolmanovsky and T.L. Maizenberg, Optimal control of stochastic systems with aftereffect, in Stochastic Systems, Translated from Avtomatika i Telemekhanika. 1 (1973) 47–61.
  13. Q.X. Meng, A maximum principle for optimal control problem of fully coupled forward-backward stochastic systems with partial information. Sciences in China, Mathematics 52 (2009) 1579–1588. [CrossRef] [MathSciNet]
  14. S.E.A. Mohammed, Stochastic differential equations with memory : theory, examples and applications. Stochastic Analysis and Related Topics VI. The Geido Workshop, 1996. Progress in Probability, Birkhauser (1998).
  15. B. Øksendal and A. Sulem, A maximum principle for optimal control of stochastic systems with delay, with applications to finance, Optimal Control and Partial Differential Equations – Innovations and Applications, edited by J.M. Menaldi, E. Rofman and A. Sulem. IOS Press, Amsterdam (2000).
  16. E. Pardoux and S.G. Peng, Adapted solution of a backward stochastic differential equation. Syst. Control Lett. 14 (1990) 55–61. [CrossRef] [MathSciNet]
  17. S.G. Peng, Backward stochastic differential equations and applications to optimal control. Appl. Math. Optim. 27 (1993) 125–144. [CrossRef] [MathSciNet]
  18. S.G. Peng, Backward stochastic differential equations-stochastic optimization theory and viscosity solutions of HJB equations, Topics on Stochastic Analysis (in Chinese), edited by J.A. Yan, S.G. Peng, S.Z. Fang and L.M. Wu. Science Press, Beijing (1997) 85–138.
  19. S.G. Peng and Z. Wu, Fully coupled forward-backward stochastic differential equations and applications to the optimal control. SIAM J. Control Optim. 37 (1999) 825–843. [CrossRef] [MathSciNet]
  20. S.G. Peng and Z. Yang, Anticipated backward stochastic differential equations. Ann. Prob. 37 (2009) 877–902. [CrossRef]
  21. J.T. Shi and Z. Wu, The maximum principle for fully coupled forward-backward stochastic control systems. ACTA Automatica Sinica 32 (2006) 161–169. [MathSciNet]
  22. J.T. Shi and Z. Wu, The maximum principle for partially observed optimal control of fully coupled forward-backward stochastic system. J. Optim. Theory Appl. 145 (2010) 543–578. [CrossRef]
  23. G.C. Wang and Z. Wu, The maximum principles for stochastic recursive optimal control problems under partial information. IEEE Trans. Autom. Control 54 (2009) 1230–1242. [CrossRef]
  24. N. Williams, On dynamic principal-agent problems in continuous time. Working paper (2008). Available on the website : http://www.ssc.wisc.edu/˜nwilliam/dynamic-pa1.pdf
  25. Z. Wu, Maximum principle for optimal control problem of fully coupled forward-backward stochastic systems. Syst. Sci. Math. Sci. 11 (1998) 249–259.
  26. J.M. Yong, Optimality variational principle for controlled forward-backward stochastic differential equations with mixed initial-terminal conditions. SIAM J. Control Optim. 48 (2010) 4119–4156. [CrossRef] [MathSciNet]
  27. J.M. Yong and X.Y. Zhou, Stochastic Controls : Hamiltonian Systems and HJB Equations. Springer-Verlag, New York (1999).
  28. Z.Y. Yu, Linear-quadratic optimal control and nonzero-sum differential game of forward-backward stochastic system. Asian J. Control 14 (2012) 1–13. [CrossRef]
  29. J.F. Zhang, The wellposedness of FBSDEs. Discrete Contin. Dyn. Syst., Ser. B 6 (2006) 927–940. [CrossRef] [MathSciNet]
  30. X.Y. Zhou, Sufficient conditions of optimality for stochastic systems with controllable diffusions. IEEE Trans. Autom. Control 41 (1996) 1176–1179. [CrossRef]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.